RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 2, Pages 1–11 (Mi faa1014)  

This article is cited in 2 scientific papers (total in 2 papers)

Spectral theory of a pencil of skew-symmetric differential operators of third order on $S^1$

I. M. Gel'fand, I. S. Zakharevich


Full text: PDF file (1553 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:2, 85–93

Bibliographic databases:

UDC: 517.9
Received: 04.11.1987

Citation: I. M. Gel'fand, I. S. Zakharevich, “Spectral theory of a pencil of skew-symmetric differential operators of third order on $S^1$”, Funktsional. Anal. i Prilozhen., 23:2 (1989), 1–11; Funct. Anal. Appl., 23:2 (1989), 85–93

Citation in format AMSBIB
\Bibitem{GelZak89}
\by I.~M.~Gel'fand, I.~S.~Zakharevich
\paper Spectral theory of a pencil of skew-symmetric differential operators of third order on $S^1$
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 2
\pages 1--11
\mathnet{http://mi.mathnet.ru/faa1014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011352}
\zmath{https://zbmath.org/?q=an:0711.34099}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 2
\pages 85--93
\crossref{https://doi.org/10.1007/BF01078776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CH31600001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1014
  • http://mi.mathnet.ru/eng/faa/v23/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bolsinov, K. M. Zuev, “A Formal Frobenius Theorem and Argument Shift”, Math. Notes, 86:1 (2009), 10–18  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. K. Kozlov, “An Elementary Proof of the Jordan–Kronecker Theorem”, Math. Notes, 94:6 (2013), 885–896  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:490
    Full text:179
    References:33
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020